International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 75-91
Finite propagation speed and kernels of strictly elliptic operators
Department of Mathematics, Case Western Reserve University, Cleveland 44106, Ohio, USA
Received 20 September 1984
Copyright © 1985 David Gurarie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish estimates of the resolvent and other related kernels and discuss -theory for a class of strictly elliptic operators on . The class of operators considered in the paper is of the form with the leading elliptic part and a singular perturbation , whose coefficients have -type and are modeled after Schrödinger operators.